# SDR AALA20072545

- Difficulty date: December 29, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Multiple Fail
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU  INFLIGHT T883/29DEC BOS TO STT - ANTI SKID EICAS MESSAGE ILLUMINATED AND REMAINED ON UNTIL LANDING.  LANDED SJU WITHOUT INCIDENT.  REPLACED RIGHT MAIN LANDING GEAR UPPER CONDUIT, RIGHT ANTI SKID MODULE AND NUMBER EIGHT TRANSDUCER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
